# SDR CALA2022122603497

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 109,692 hours, 11,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 1L M33093 EMERG POWER SUPPLY TEST FAIL  DOOR 1L M33093 EMER LIGHT POWER SUPPLY CHARGER AND BATTERY REPLACED AND OP TEST NORMAL.
